American Journal of Computational Mathematics

Vol.5 No.2(2015), Paper ID 56614, 10 pages

DOI:10.4236/ajcm.2015.52007

 

Reconstruction of Three Dimensional Convex Bodies from the Curvatures of Their Shadows

 

Rafik Aramyan

 

Russian-Armenian (Slavonic) University, Yerevan, Armenia
Institute of Mathematics Armenian Academy of Sciences, Yerevan, Armenia

 

Copyright © 2015 Rafik Aramyan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Aramyan, R. (2015) Reconstruction of Three Dimensional Convex Bodies from the Curvatures of Their Shadows. American Journal of Computational Mathematics, 5, 86-95. doi: 10.4236/ajcm.2015.52007.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.